MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BACK-UP MEIER; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION BACK-UP MEIER; WIRE, GUIDE, CATHETER
Model Number 41488
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a coating issue occurred.A 185cm pta/meier guidewire was selected for treatment.After insertion of the guidewire, it was noted that fragments of the guidewire coating had come off.The fragments were observed on the user's gloves after insertion and when trying to run an h1 and pigtail catheter over the wire.The wire was removed from the patient and the procedure was completed with a different device.There were no patient complications reported.

Brand Name
BACK-UP MEIER
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15853145
Report Number2124215-2022-48770
Device Sequence Number20464309
Product Code DQX
UDI-Device Identifier08714729227885
UDI-Public08714729227885
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K020283
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Model Number41488
Device Catalogue Number41488
Device Lot Number0029315748
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2022
Initial Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown